# SDR AWXA200200391

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 10,535 hours, 4,317 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R960
- Condition: Leaking
- Location: Apu Bay
- Part time: 10,537 hours, 4,322 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

PHX - TAILPIPE FIRE - WHEN AUXILIARY POWER UNIT (APU) WAS SHUTDOWN AN APU TAILPIPE FIRE WAS NOTICED FROM THE GROUND.  MAINTENANCE REMOVED AND REPLACED THE APU IAW T/C R6D49301, LEAK AND OPERATIONAL CHECK WAS GOOD.
